MAUDE Adverse Event Report: TORNIER S.A.S AEQUALIS ASCEND FLEX; PROSTHESIS SHOULDER POLYMER / METAL

TORNIER S.A.S AEQUALIS ASCEND FLEX; PROSTHESIS SHOULDER POLYMER / METAL
Model Number REVERSED TRAY TH +0 OFFSET 3,5MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.Additional devices listed in this report: cat dwf364b aequalis ascend flex retentive reversed insert dia.36 +6 serial # not reported.Cat dwd180 aequalis reversed ii glenoid sphere 25/36 serial # not reported.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.Infection can be related to several reasons: a previous surgery, a sub-acromial dead space, a poor sterile technique, more fragile patients or younger male patients who have a greater risk.
 
Event or Problem Description
Revision surgery for infection.Poly insert and tray were removed, stem left, glenosphere was removed.

Brand Name
AEQUALIS ASCEND FLEX
Common Device Name
PROSTHESIS SHOULDER POLYMER / METAL
Manufacturer (Section D)
TORNIER S.A.S
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint martin 38330
FR   38330
MDR Report Key13606828
Report Number3000931034-2022-00056
Device Sequence Number16636539
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREVERSED TRAY TH +0 OFFSET 3,5MM
Device Catalogue NumberDWF520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2016
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight116 KG